# SDR DL72L992782

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2 FOUND NR 3 SLAT RIBS CRACKED.  REPAIR AT RIB MARKED NR 3, RIB MKD NR 10, RIB MKD NR 17.  CORROSION -  DYE CKD AS PER PS 900-6-3 AND NO CRACKS.  FABRICATED DOUBLER PER MM 57-54-0 PG 807.  INSTALLED DOUBLER PER SAME, DYE CHECKED RIB NR 17 PER PS 900-6-3 STOP DRILLED CRACK, FABD DOUBLER PER MM 57-54-00 PG 813, CHEM TREAT PER PS 900-2-4-1 NR 02, FABD SHIMS PER MM 57-54-00 PG 813A, PAIT/TREAT, AND INSTALLED PER MM 57-54-00.
